# SDR FDEA201802010285

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,801 hours, 29,966 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tube
- Part number: LJ35801
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL 270, THE LEFT ENGINE INDICATED N1 OF  82%  VS N1 95%,  FOR THE RIGHT ENGINE.  LEFT EGT WAS  120DEG.  LOWER, N2 WAS 10% LOWER. RUDDER TRIM OF 4  RIGHT REQUIRED. LEVEL AT 270 ALL INDICATIONS THE  SAME FOR BOTH ENGINES EPR 1.37, N1 75%, EGT 505, N2  75%. NORMAL OPERATION FROM LEVEL AT FL270 .     WHILE INSPECTING P1 PROBE LINES,  FOUND LINE IN NOSE  COWL CRACKED IN HALF,  R & R P1 PROBE LINE IAW AMM 72-00-00-2.  PERFORMED EPR P1 SYSTEM TEST IAW AMM 77-11-00-5 .  SYS CHECKED GOOD.
